# SDR ZZDA3324897

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LAYOVER CHECK, THE FLIGHT DECK EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  DEFERRED THE LIGHT PACK MEL 3-17- M11415 (OK FOR DAY OPS ONLY).  AT MCO, REPLACED THE FLIGHT DECK EMERGENCY LIGHT PACK AND MOUNTING PLATE (CHARGER UNIT).  CLEARED THE MEL.  (X)
